# SDR 9508002708

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 8 Le Flap
- Part time: 46,806 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB UPON FLAP RETRACTION, THE NR 8 LEADING EDGE UNSAFE INDICATION REMAINED ILLUMINATED.  CAPTAIN REQUESTED CFR TO STANDBY AND RETURNED TO MKE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSTALLED JUMPER ON NR 8 LEADING EDGE SLAT AND DEFERRED ACTUATOR FOR REPLACEMENT.
